# SDR SWAA2022021712072

- Difficulty date: June 7, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVERAL AREAS OF DISBOND OVER CORE FOUND ON T/E PANEL 661BB / REPAIRED SEVERAL AREAS OF DISBOND OVER CORE ON T/E PANEL 661BB I.A.W 737 SRM 57-51-01-2R-1 TABLE 201; I.A.W SRM 51-70-05-2R-1.
